# SDR SWAA2022012618292

- Difficulty date: July 3, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY FWD CORNER SCUFF PLATE IS CRACKED / REPLACED AFT CARGO DOORWAY FWD CORNER SCUFF PLATE PER CUSTOMER CARD. 753-721-10-01 P/N 146A8341-7.
